Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 62, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 15, 2008, 7:28 PM EDT for Crawford County, Roscommon County, Michigan. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 7:28 PM EDT (23:28 UTC)
- Expired
- Jun 15, 2008, 8:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
Counties Crawford County, MI, Roscommon County, MI
The radar
The NCL Michigan radar (KAPX), 60 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:39 PM EDT | HAIL 0.75 | 4 N Higgins Lake, MI | |
| Jun 15, 7:40 PM EDT | HAIL 0.88 | Higgins Lake, MI | |
| Jun 15, 7:45 PM EDT | HAIL 1.25 | Higgins Lake, MI | |
| Jun 15, 7:51 PM EDT | HAIL 1.25 | Higgins Lake, MI | |
| Jun 15, 8:15 PM EDT | HAIL 0.75 | St. Helen, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 11.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 152328
SVRAPX
MIC039-143-160030-
/O.NEW.KAPX.SV.W.0062.080615T2328Z-080616T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
728 PM EDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTHERN LOWER MICHIGAN...
ROSCOMMON COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 830 PM EDT
* AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF NORTH HIGGINS LAKE PARK...OR 13 MILES SOUTHWEST OF
GRAYLING...MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
SOUTH HIGGINS LAKE STATE...
ROSCOMMON...
ROSCOMMON COUNTY AIRPORT...
PRUDENVILLE...
LAKE ST. HELEN...
ST. HELEN...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4432 8485 4459 8485 4453 8438 4433 8438
4431 8437 4424 8437
TIME...MOT...LOC 2328Z 302DEG 36KT 4447 8478
$$3 follow-up statements
000
WWUS34 KAPX 152349
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
747 PM EDT SUN JUN 15 2008
MIC039-143-160030-
/O.CON.KAPX.SV.W.0062.000000T0000Z-080616T0030Z/
CRAWFORD MI-ROSCOMMON MI-
747 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR ROSCOMMON AND CRAWFORD COUNTIES...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SOUTH HIGGINS LAKE STATE...OR 4 MILES SOUTHWEST OF ROSCOMMON...
MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE ST. HELEN...
ST. HELEN...
AT 739 PM...PENNY SIZE HAIL WAS REPORTED WITH THIS STORM 4 MILES
NORTH OF HIGGINS LAKE.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4434 8480 4458 8478 4453 8439 4452 8438
4433 8438 4431 8437 4424 8437
TIME...MOT...LOC 2347Z 294DEG 31KT 4445 8460
$$000
WWUS34 KAPX 160008
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
807 PM EDT SUN JUN 15 2008
MIC039-160017-
/O.CAN.KAPX.SV.W.0062.000000T0000Z-080616T0030Z/
CRAWFORD MI-
807 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...
LAT...LON 4430 8458 4451 8457 4450 8438 4447 8438
4446 8438 4437 8438 4434 8438 4431 8437
4424 8437
TIME...MOT...LOC 0007Z 294DEG 31KT 4436 8438
$$
MIC143-160030-
/O.CON.KAPX.SV.W.0062.000000T0000Z-080616T0030Z/
ROSCOMMON MI-
807 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR ROSCOMMON COUNTY...
AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LAKE ST. HELEN...OR 4 MILES NORTHWEST OF ST. HELEN...MOVING
SOUTHEAST AT 40 MPH.
AT 751 PM...HAIL UP TO 1.25 INCHES IN DIAMETER WAS REPORTED IN
HIGGINS LAKE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4430 8458 4451 8457 4450 8438 4447 8438
4446 8438 4437 8438 4434 8438 4431 8437
4424 8437
TIME...MOT...LOC 0007Z 294DEG 31KT 4436 8438
$$000
WWUS34 KAPX 160023
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
823 PM EDT SUN JUN 15 2008
MIC143-160033-
/O.EXP.KAPX.SV.W.0062.000000T0000Z-080616T0030Z/
ROSCOMMON MI-
823 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR ROSCOMMON COUNTY WILL EXPIRE
AT 830 PM EDT...
AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.
LAT...LON 4430 8458 4451 8457 4450 8438 4447 8438
4446 8438 4437 8438 4434 8438 4431 8437
4424 8437
TIME...MOT...LOC 0023Z 294DEG 31KT 4430 8421
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:22 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 15, 7:22 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 722 PM EDT SUN JUN 15 2008 .AVIATION...MAJORITY OF CONVECTION NOW OUT OF THE PICTURE...BUT COULD SEE AN ISOLATED SHOWER THE NEXT FEW HOURS AROUND KAPN/KPLN. OTHERWISE...JUST SOME INCREASE IN MID CLOUD FOR A TIME LATE THIS EVENING BEFORE ONSET OF COLD ADVECTION AFTER 06Z LIKELY BRINGS A PERIOD OF LOW END VFR CEILINGS IN STRATOCU DECK OVERNIGHT. EXPECT THIS STRATOCU DECK WILL HANG AROUND THRU THE DAY TOMORROW... PERHAPS LOWERING TO MVFR LEVELS AT TIMES...WITH THE POTENTIAL FOR A FEW SHOWERS AS WELL GIVEN COLD POOL OVERHEAD. LAWRENCE && .DISCUSSION... /ISSUED 415 PM EDT SUN JUN 15 2008/ DISCUSSION...ACTIVE AFTN ONGOING WITH EARLIER ROUND OF STORMS EXITING ACRS LAKE HURON...BUT SECOND LINE UNDERWAY IN ADVANCE OF NEXT APPROACHING SHORTWAVE/SFC COLD FRONT. 17Z APX RAOB HIGHLIGHTS SEVERE POTENTIAL...WITH A 74/50 PARCEL GIVING ROUGHLY 800-1000 J/KG MLCAPE AND A NOTABLE UPTICK IN 0-6KM SHEAR OWING TO ARRIVAL OF 500-300MB SPEED MAX. APPEARS AN ACTIVE EVENING ON TAP AS FRONT SLICES THRU THE REGION WITH CONTINUED DEEP LAYER SHEAR OF 45-50 KNOTS SUPPORTING ORGANIZED CONVECTION/ISOLATED SUPERCELLS...NAMELY WITH A WIND THREAT PER HIGHLY DIRECTIONAL FLOW REGIME...AND LARGE HAIL GIVEN RELATIVELY LOW FREEZING LEVELS (10.1KFT OFF 17Z RAOB...FALLING FURTHER INTO EARLY EVENING WITH ONSET OF WEAK COLD ADVECTION). THEREAFTER...NOT MUCH OF NOTE AS FRONT SLIPS SOUTH AND COLD ADVECTION COMMENCES. UPSTREAM SATELLITE PICS THIS AFTN TELL THE STORY ABOUT CLOUD POTENTIAL LATER TONIGHT...WITH FAIRLY WIDESPREAD STRATOCU (PARTIALLY DRIVEN BY DIURNAL PROCESSES) LIKELY TO MAKE A RUN AT NORTHERN MICHIGAN POST-07Z TIMEFRAME. COULD ALSO SEE A COUPLE SHOWERS LATE TONIGHT WITH QUICK SHOT OF WEAK 700-500MB -DIVQ AND UPTICK IN LOW LEVEL MOISTURE...BUT ANYTHING LIKELY TO REMAIN ISOLATED. TEMPS IFFY PENDING CLOUD COVER...BUT MODEST COLD ADVECTION (H85 TEMPS PLUNGING TO +3C TO +5C BY 12Z) SHOULD EASILY SUPPORT READINGS IN 40S NORTH TO LOW 50S SOUTH. LAWRENCE LATER PERIODS...AN ENTIRELY DIFFERENT TYPE OF ACTIVE WX IS ON THE WAY FOR EARLY THIS WEEK. UPPER LOW WILL DIVE SOUTHWARD FROM FAR NORTHERN ONTARIO...GRAZING BY THE NORTH SHORES OF SUPERIOR AND HURON LATE MONDAY THRU EARLY TUESDAY. CONTINUED COLD ADVECTION THRU EARLY TUESDAY WILL BRING UNSEASONABLY CHILLY AIR BACK TO THE REGION. CURRENT WX NW OF LAKE SUPERIOR PROBABLY PROVIDES A PRETTY GOOD PREVIEW. TEMPS AND CHANCES FOR INSTABILITY SHOWERS ARE THE MAIN CHALLENGES. MODELS ARE IN GOOD AGREEMENT. MONDAY THRU TUESDAY...PRETTY STRAIGHTFORWARD COOL-AND-SHOWERY FORECAST. MAIN SHORTWAVES TO ENHANCE SHOWERS WILL ARRIVE LATE MONDAY...AND EARLY TUESDAY. WILL HAVE SCT POPS ALL AREAS AT ALL TIMES...WITH THE HIGHEST POPS IN THE NORTH WITH THESE SHORTWAVES (WHICH CATCH THE BRUNT OF THE LOWER HEIGHTS AND BETTER MOISTURE). SOME THUNDER POSSIBLE LATE MONDAY...WHEN INSTABILITY IS DEEPEST AND MIGHT REACH -20C (IT WILL TAKE SOME WORK ACCORDING TO THE NAM SOUNDINGS...BUT IT IS MID JUNE AND ALMOST AT THE ANNUAL SOLAR MAX). WILL STAY TOWARD THE COOL SIDE OF TEMP GUIDANCE...NAM PROGS 850MB TEMPS AS LOW AS -1C OVER EASTERN UPPER MI TUESDAY MORNING(). PERHAPS NOT QUITE AS COOL AS THE NAM...BUT SOME PLACES ON MONDAY AND ESPECIALLY TUESDAY WILL NOT ESCAPE THE 50S. MOST SPOTS IN THE 60S MONDAY...MID 50S TO MID 60S TUE. MINS 40S TO NEAR 50. REST OF THE FORECAST...COOLISH AIR AND CYCLONIC FLOW WILL MAINTAIN A SMALL CHANCE OF SHOWERS IN THE EASTERN ZONES INTO THE DAYLIGHT HOURS WEDNESDAY. BROAD HIGH PRESSURE BUILDS IN FROM THE WEST...WITH DRY WX FOR THE TAIL END OF THE WORK WEEK. SOME ACTIVE WX WILL DEVELOP IN THE OHIO VALLEY AND PERHAPS SOUTHERN LAKES FRIDAY INTO SATURDAY AS RETURN FLOW TRIES TO GET GOING. BUT FOR NOW...THE FRONTAL ZONE LOOKS TO STAY FAR ENOUGH SOUTH TO NOT BOTHER US. SO WILL KEEP THE REST OF THE EXTENDED DRY...WITH TEMPS WARMING TO AROUND CLIMO. NEXT WEEKEND LOOKS POTENTIALLY AWFULLY NICE. CROSS YOUR FINGERS. JZ && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Jun 15, 3:56 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 356 PM EDT SUN JUN 15 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 161200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 356 PM EDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS ALL OF THE OUTLOOK AREA. THE THUNDERSTORMS MAY BECOME SEVERE ACROSS NORTHERN LOWER MICHIGAN THROUGH 10 PM THIS EVENING. DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO ONE AND ONE HALF INCHES IN DIAMETER WILL BE POSSIBLE. RIVER FLOODING WILL CONTINUE IN PARTS OF MANISTEE AND WEXFORD COUNTIES THROUGH TONIGHT. PLEASE SEE ONGOING FLOOD WARNINGS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON. THESE SHOULD NOT BE SEVERE...THOUGH SMALL HAIL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. PLEASE PASS ON REPORTS TO THE NATIONAL WEATHER SERVICE. SMITH
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:37 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Manistee, Wexford | 38 min |
| Jun 14, 9:02 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska, Missaukee, Wexford | 58 min |
| Jun 14, 9:12 PM EDT | Special Marine Warning | APX | 63 min | |
| Jun 14, 9:13 PM EDT | Special Marine Warning | APX | 63 min | |
| Jun 14, 9:21 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena, Montmorency, Oscoda | 41 min |
| Jun 14, 9:46 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Manistee, Wexford | 34 min |
| Jun 14, 9:55 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Kalkaska | 33 min |
| Jun 14, 9:58 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Crawford, Kalkaska, Otsego | 47 min |
| Jun 14, 10:23 PM EDT | Severe Thunderstorm Warning | APX | Alpena, Montmorency | 35 min |
| Jun 14, 11:36 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse | 24 min |
| Jun 15, 1:08 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Oscoda | 37 min |
| Jun 15, 1:34 PM EDT | Special Marine Warning | APX | 116 min | |
| Jun 15, 1:41 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Iosco, Ogemaw | 79 min |
| Jun 15, 1:45 PM EDT | Severe Thunderstorm Warning | APX | Oscoda | 18 min |
| Jun 15, 2:35 PM EDT | Severe Thunderstorm Warning | APX | Arenac | 31 min |
| Jun 15, 3:13 PM EDT | Severe Thunderstorm Warning | APX | Iosco | 62 min |
| Jun 15, 3:14 PM EDT | Severe Thunderstorm Warning | APX | Ogemaw | 31 min |
| Jun 15, 3:29 PM EDT | Special Marine Warning | APX | 2 hr | |
| Jun 15, 3:36 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Grand Traverse, Kalkaska | 54 min |
| Jun 15, 3:39 PM EDT | Severe Thunderstorm Warning | APX | Iosco | 21 min |
| Jun 15, 4:03 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Missaukee, Roscommon | 57 min |
| Jun 15, 4:19 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Oscoda | 56 min |
| Jun 15, 4:21 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Iosco | 39 min |
| Jun 15, 4:34 PM EDT | Special Marine Warning | APX | 56 min | |
| Jun 15, 4:41 PM EDT | Severe Thunderstorm Warning | APX | Ogemaw | 64 min |
| Jun 15, 4:46 PM EDT | Special Marine Warning | APX | 93 min | |
| Jun 15, 4:56 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Oscoda | 51 min |
| Jun 15, 5:13 PM EDT | Severe Thunderstorm Warning | APX | Iosco | 62 min |
| Jun 15, 5:22 PM EDT | Special Marine Warning | APX | 100 min | |
| Jun 15, 5:33 PM EDT | Tornado Warning | APX | Iosco | 42 min |
| Jun 15, 5:37 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau | 38 min |
| Jun 15, 5:38 PM EDT | Special Marine Warning | APX | 96 min | |
| Jun 15, 5:46 PM EDT | Severe Thunderstorm Warning | APX | Alpena, Presque Isle | 44 min |
| Jun 15, 5:48 PM EDT | Special Marine Warning | APX | 57 min | |
| Jun 15, 6:07 PM EDT | Tornado Warning | APX | Alpena | 23 min |
| Jun 15, 6:11 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Leelanau | 50 min |
| Jun 15, 6:26 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse | 36 min |
| Jun 15, 6:37 PM EDT | Severe Thunderstorm Warning | APX | Kalkaska | 53 min |
| Jun 15, 7:07 PM EDT | Severe Thunderstorm Warning | APX | Missaukee | 36 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.